# SDR UALA2011010700107

- Difficulty date: January 7, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 63,684 hours, 11,748 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT COACH CABIN SEAT EMERGENCY LIGHTS ARE INOP.  REPLACED AND OPS CHECKED GOOD POWER SUPPLY M33401.33401.
